I had the Mirena inserted 6 weeks pp and it seemed ok and I had no periods after 6 months BUT once I had it for almost a year I started developing Cystic/Hormonal Acne very badly! It was all over the bottom part of my face neckline and chest. Not only was it humiliating but painful. The one good thing about the Mirena was it made me have decreased appetite in which it help me lose my pregnancy weight very quickly. After trying to treat with differenct products over-the-couter & prescription I decided to have it removed. I also had side effect of hot flashes and mood swings/depression. I have had it removed now for almost 5 months and was taking the pill which did not seem to heal my acne. I felt my body was overwhelmed so i stopped taking all bc and now using condoms. I am not confident with using condoms and I am thinking of getting Paragard. I think it would help ease my worry of getting pregnant and also not have side effects since it is hormone-free. If anyone has experienced the Paragard I would appreciate your comments with side-effects?